MAUDE Adverse Event Report: SUTTER MEDIZINTECHNIK GMBH FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

SUTTER MEDIZINTECHNIK GMBH FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number FT0022W
Medical Device Problem Codes Fire (1245); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a gynecologic hysteroscopy procedure, the cable caught fire and melted during the intervention.There was no patient injury but the procedure was aborted.
 
Additional Manufacturer Narrative
D10 concomitant product: vlft10gen.Vlft10gen ft series energy platformx1 t7c12649dx.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted an electrical damage/melting and wiring damage.Functionally, due to reported damage, oem could not perform electrical inspection.Unit had severed internal wiring along the device¿s connector.However, due to melting, oem could not determine the extent of damage pre vs.Post.Incident.Oem verifies melted condition of cable, however, the dhr report indicates no production or testing contributed to the reported failure.It was reported that the device melted.The reported issue was confirmed.The most likely cause could not be established from the information available.It was also reported that the device caught fire.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
FORCETRIAD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
SUTTER MEDIZINTECHNIK GMBH
tullastrasse 87
freiburg CO 79108
GM  79108
Manufacturer (Section G)
SUTTER MEDIZINTECHNIK GMBH
tullastrasse 87
freiburg CO 79108
GM   79108
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key14141927
Report Number1717344-2022-00450
Device Sequence Number15025565
Product Code GEI
UDI-Device Identifier20884521062099
UDI-Public20884521062099
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT0022W
Device Catalogue NumberFT0022W
Device Lot Number671EX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer07/27/2022
12/19/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date08/12/2022
01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale